# SDR IPXA2023100621037

- Difficulty date: September 21, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 33,563 hours, 22,235 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SDR FILED OPEN ***FAULT: T-CHORD NEAR BODY STA. 1040, LH SIDE. HAS NUMEROUS RUSTED NUT PLATES. INSTALLED NEW T-CHORD AT STA 1040 LH SIDE I.A.W SRM 51-40-02-0G
